Selzentry and joint pain
May 18, 2011
I have been on Selzentry (and Isentress and Truvada) for about 6 months (POZ 22 years) and have been experiencing almost debilitating joint pain in my fingers and elbows. Is it going to get worse or better over time? Is there a good treatment to stop the pain?
Response from Dr. Young
Hello and thanks for your post.
It's not clear from your post what the cause of your serious joint pain is. In my opinion, I'd be seeking a detailed diagnostic approach to assess if you have an arthritis, and if so, what type. Usually, this involves getting x ray exams, specialty blood work, and sometimes needle aspiration of joint fluid.
Only with an informed assessment of the cause can a treatment plan be constructed.
I hope that's of some help; feel free to write back with any additional questions. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Getting AIDS From Topping?
- Could Oral Ulcers Be A Sign Of Primary HIV Infection
- Do Red Spots Mean I Have AIDS?
- Is Tingling In Feet A Symptom Of Acute HIV Infection?
- Ache In Testicles After Insertive Oral Sex Worried I Have HIV
- Blood In Semen After Receptive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.